# SDR GTIA2025102339146

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,844 hours, 7,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE/TAKEOFF AFT FLIGHT ATTENTDANTS REPORTED FUMES(MOLDY SMELL).TURNED PACK 2 OFF.SMELL/ODOR DISSIPATED. F/A REPORTED FAINT ODOR ON GO AROUND. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS/MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFOFMED DECONTAMINATION OF PACK 1 PACK 2 IAW AMM 21-00-00-615-808-A FOUND #2 PACK TO BE CONTAMINATED SEE LOGPAGE 3530989-1 FOR PACK 2 DEFERAL.
